# SDR SWAA2022111464968

- Difficulty date: October 26, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500-500B CORROSION AROUND NUT-PLATE HOLES ON LEFT SUPPORT CHANNEL/TRANSITION ANGLE. / [01] REMOVED LIGHT SURFACE CORROSION; FOUND WITH IN LIMITS TREATED AND PRIMED PER SRM 53-00-53-1A-2
